# SDR C2XA02SH166

- Difficulty date: January 3, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 7,863 hours, 5,527 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sill
- Part number: 14521725615C
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK SILL BY SERVICE DOOR FOUND TO HAVE CORRSION BETWEEN FRAMES 20 AND 22.  MAINTENANCE REMOVED DAMAGE AREA AND REPLACED AFFECTED SILL IAW EMB SRM 145 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
